# SDR SWAA042941

- Difficulty date: October 10, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 33,942 hours, 29,223 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6547450
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL FIN RT AND LT REAR SPAR CLEVIS FWD AND AFT LUGS CORRODED.  REPAIRED FIN PER ER.
